# SDR LS1R088303

- Difficulty date: July 17, 2002
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N90322
- Make and model: Bell 206B-3
- Aircraft serial: 1736
- Engine: Allsn 250C*
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Actuator
- Part number: 206062625003
- Part serial: A1001
- Condition: Broken
- Location: Anti Ice System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACTUATOR BROKEN AND ACTUATES WARNING HORN.
